MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO 5.5 CROSS CONNECTOR, 48-60MM LONG

GLOBUS MEDICAL, INC. CREO; CREO 5.5 CROSS CONNECTOR, 48-60MM LONG
Model Number 1119.0046
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was available for evaluation.It was reported that metal debris was found when tightening the right side set screw of a cross connector after insertion of screws and rods.The patient was a 76 year old female who was instrumented for an l3-5 posterior lumbar fusion on (b)(6) 2024.The metal piece from the cross connector was discovered during this initial surgery and the debris was reported to be recovered at the time of surgery.Additionally, the cross connector was removed and replaced with a new one during the same procedure and post op imaging confirmed all of the metal debris was recovered.Images of the affected cross connector were provided that showed minor wear to the connector body with a rolled thread start on the male connector.The set screw from the male side of the connector was dissociated from the body exposing the threads.The threads of the set screw were observed to be rounded and partially stripped with a portion of the second thread peeling away from set screw.Visual inspection of the parts found to have consistent wear as featured in the provided images.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a metal piece was found during a surgery.It was removed, and nothing was left in the patient post operatively.This event occurred in japan. .

Brand Name
CREO
Common Device Name
CREO 5.5 CROSS CONNECTOR, 48-60MM LONG
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key19165795
Report Number3004142400-2024-00070
Device Sequence Number20691901
Product Code MNH
UDI-Device Identifier00889095059564
UDI-Public00889095059564
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1119.0046
Device Lot NumberHAB192AF
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2024
Initial Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexFemale
Patient RaceAsian